# SDR IPXA11B68204

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0207075A
- Part serial: 000527
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB AFT FLAP T/E UPPER SKIN DAMAGED.  REPAIRED IAW EO B747-5750-42879-B.
